Results 1 to 4 of 4
  1. #1
    New ROGer Array
    Join Date
    Aug 2020
    Reputation
    10
    Posts
    2

    Exclamation ROG STRIX Hero III (G531GV) keyboard RGB problem

    Hello everyone,

    I have an ASUS ROG STRIX Hero III (G531GV) and recently I noticed that my keyboard now has some keys (F3, F4, 3, E, CapsLock, Space, AltGr) with the red LED always on, even when the keyboard backlight is off. It all started on 21 August 2020 when I shut down the computer and noticed that after the backlight was turned off those same keys continued to be red for a few seconds.
    When I turn on the computer, these keys turn on immediately, even before the backlight of the entire keyboard is turned on.
    I've already made all available driver updates but the problem persists.

    Any suggestions on how I can solve this problem, or is it really a hardware problem?

    Here's a picture of the keyboard when the backlight is off:
    Click image for larger version. 

Name:	asus_keyboard_problem.jpg 
Views:	0 
Size:	20.1 KB 
ID:	86152


    Thank you!

  2. #2
    Moderator Array
    Join Date
    Feb 2019
    Reputation
    13
    Posts
    454

    Hello jmfsm93,
    Please kindly send your device to service center.
    Thank you.

  3. #3
    New ROGer Array
    Join Date
    Aug 2020
    Reputation
    10
    Posts
    2

    Hello dear Blake@ASUS,

    First of all thanks for the answer.
    I would like to send the computer to the service center, however it is not possible for me to do it once I need the computer to work.
    Is there another way to try to solve the problem without having to send the computer to the service center?
    This problem does not cause me much trouble, but since it is possibly a hardware problem I am afraid it could get worse.

    Thank you,
    Jorge

  4. #4
    Moderator Array
    Join Date
    Feb 2019
    Reputation
    13
    Posts
    454

    Hello Jorge,
    Well...as you know, it's hardware issue, very likely cable issue,
    so it required to open the case and repair it.
    I don't think it would affect your usage immediately, but since we don't know the root cause, we can't say if it would get worse or not/
    It depends on your decision.
    Thank you.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •